# SDR AALA202211085801

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,040 hours, 3,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: F11253
- Condition: Inoperative
- Location: Emer Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 4L DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) GREEN LIGHT INOPERATIVE. REPLACED BATTERY PACK AND OPERATIONAL TESTED GOOD PER AMM 52-12-20-000-802-002 AND AMM 52-12-20-400-802-002.
